# SDR CA010510003

- Difficulty date: April 3, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,682 hours
- Engine: Allsn 250C20R
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 206010355003
- Condition: Cracked
- Location: Pitch Link Assy
- Part time: 14,068 hours
- Component: Pitch Link Assy, 206010355001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS VISIBLE TO NAKED EYE EMINATING FROM LOWER INSERT FAYING SURFACE AND EXTENDING VERTICALLY UPWARD 0.4 INCHES. SOME CORROSION PRESENT. REPLACED BOTH PITCH LINK ASSEMBLY WITH LINK ASSY P/N 206-010-360-005. SUSPECT THEY ARE ORIGINAL WHICH MEANS 14,068 HOURS.
